# SDR SWAA2014120834786

- Difficulty date: November 28, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 43,158 hours, 24,869 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STAB STATION 92.70, NR 1 VERTICAL STIFFENER CRACKED.  REPAIRED STIFFENER IAW SRM.
